# SDR AU001040

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 660710325
- Condition: Damaged
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB BOLTS NR 1, NR 2, NR 3, NR 6, NR 7 AND NR 8 DID NOT MAKETHE 0.381MM (0.015IN) STRETCH LIMIT AS PER DOWTY SB SF340-61-96.SUSPECT CAUSED BY EXCESSIVE SEALANT BETWEEN HUB HALVES.
